Publications

Recent publications can be found on the arXiv.

Accepted

Published

Imbrex geometries
J. Schillewaert and H. Van Maldeghem
J. Combin. Theory Ser. A 127 (2014), 286–302.

Appendix to Coarse equivalences of Euclidean buildings by L. Kramer and R. Weiss.
By J. Schillewaert and K. Struyve
Adv. Math. 253 (2014), 1–49.

Construction and comparision of authentication codes
J. Schillewaert and K. Thas
SIAM J. Discrete Math. 28 (2014), no. 1, 474–489.

Quadric Veronesean Caps
By J. Schillewaert and H. Van Maldeghem
Bull. Belgian Math. Soc. | Simon Stevin 20 (2013), 19–25.

On Metrically Complete Bruhat-Tits Buildings
By B. Martin, J. Schillewaert, G. F. Steinke and K. Struyve
Adv. Geom. 13 (2013), 497-510.

Large Incidence-free Sets in Geometries 18pp
By S. De Winter, J. Schillewaert and J. Verstraete
Elec. J. Comb. 19 (4) (2012) P#24

A Characterization of the Finite Veronesean by Intersection Properties
By J. A. Thas, J. Schillewaert and H. Van Maldeghem
Ann. Combin. 16 (2012), no. 2, 331-348.

Weighted Intriguing Sets of Finite Generalised Quadrangles 25pp
By J. Bamberg, A. Devillers and J. Schillewaert
J. of Algebraic Combin. 36 (2012), no. 1, 149-173.

Generalized Veroneseans
By A. Klein, J. Schillewaert and L. Storme
Adv. Geom, Online first.

Hermitian Veronesean Caps
By J. Schillewaert and H. Van Maldeghem
Springer Proceedings in Mathematics 12 (2012), 175-191.

Categoric Aspects of Authentication, 72pp
By K. Thas and J. Schillewaert
Oberwolfach Preprint, 5 (2012)

The 2-Transitive Transplantable Isospectral Drums
By K. Thas and J. Schillewaert
SIGMA 7 (2011), 080, 8 pages.

A Flat Laguerre Plane of Kleinewillinghofer Type V
By J. Schillewaert and G. F. Steinke
J. Aust. Math. Soc. A 91 (2011), 257-274.

Flat Laguerre Planes of Kleinewillinghofer Type III.B
By J. Schillewaert and G. F. Steinke
Adv. Geom. 11 (2011), 637-652.

A Note on Quasi-Hermitian Varieties and Singular Quasi-quadrics
By S. De Winter and J. Schillewaert
Bull. Belgian Math. Soc. - Simon Stevin 17 (2010), 911-918.

Minimal Codewords in Reed-Muller Codes
By J. Schillewaert, L. Storme and J. A. Thas
Des. Codes Cryptogr. 54 (2010), 273-286.

Galois Geometries and Applications
J. De Beule, Y. Edel, E. Kasper, A. Klein, S. Nikova, B. Preneel, J. Schillewaert and L. Storme
Des. Codes Cryptogr. 56 (2010), 85-86.

Generalized Dual Arcs and Veronesean Surfaces, with Applications to Cryptography
A. Klein, J. Schillewaert, and L. Storme
J. Combin. Theory Ser. A. 116 (2009), 684-698.

A Characterization of Quadrics by Intersection Numbers
By J. Schillewaert
Des. Codes Cryptogr. 48 (2008), 165-175

Geometric authentication codes
J. Schillewaert
Proceedings of the Academy Contact Forum Coding Theory and Cryptography II at the Royal Flemish Academy of Belgium for Science and the Arts, (September 21, 2007) (2008), 101-112